# SDR USAA2011022890899

- Difficulty date: January 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821526500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON CABIN LONGITUDINAL FLOORBEAM AT FR78, -Y1447.8.  REPLACED LONGITUDINAL FLOORBEAM AT FR78, -Y1447.8 IAW A330 SRM 53-41-14 & 51-42-11.
